Hebbie Posted March 9, 2004 Share Posted March 9, 2004 I am 8 months out of treatment now.....and still feel the lingering effects of radiation. Every single day, when I swallow my vitamins, the big ones get stuck right in my chest. At lunchtime, it's the big calcium pill and at dinnertime, it's the multivitamin. I dread taking them. They go half way down and then I can feel them get stuck somewhere in the middle of my chest and the pain just radiates all over the place, I can't talk and have to keep taking slow sips of water until it gets unstuck and goes down. I can actually feel if "fall down" and pass through. (It's pretty bazarre) Of course, even thought I KNOW I can still breath, I get panicky and my heart starts racing and I get lightheaded......fun stuff. Does anyone else have this issue since radiation? If so, how long has it lasted? I'm starting to wonder if this is a permanent gift .... Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.